OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.06 (1974) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6538

Title: Sull'applicabilità di una formula per il calcolo numerico della trasformata di Hilbert
Authors: Crisci, Antonio
Issue Date: 1974
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Antonio Crisci, "Sull'applicabilità di una formula per il calcolo numerico della trasformata di Hilbert", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 6 (1974), pp. 1-10.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
6 (1974)
Abstract: We give a class$H$ of functions for which Hilbert transform exists and sufficient conditions for belonging to $H$ . We show that the numerical formula: \[ g_{T/2}(c+nT)=\frac{2}{\pi}\:\overset{+\infty}{\underset{-\infty}{\sum\underset{k}{}{\textstyle {\displaystyle }}}}\frac{f(c+(n+k)T)}{2k+1}, \] found $[3]$ under the assumption that the function $f$ to transform belongs to $L^{2}]-\infty,+\infty[,$ holds for functions belonging to $H$. A bound for error is given.
Si introduce una classe $H$ di funzioni per le quali esiste la trasformata di Hilbert e si danno condizioni sufficienti per l'appartenenza alla classe. Si dimostra che la formula numerica: \[ g_{T/2}(c+nT)=\frac{2}{\pi}\:\overset{+\infty}{\underset{-\infty}{\sum\underset{k}{}{\textstyle {\displaystyle }}}}\frac{f(c+(n+k)T)}{2k+1}, \] trovata $[3]$ sotto la condizione che la funzione $f$ di cui s vuole calcolare la trasformata di Hilbert appartenga ad $L^{2}]-\infty,+\infty[,$ è applicabile a funzioni che appartengono ad $H$ . Si valuta un maggiorante dell'errore.
URI: http://hdl.handle.net/10077/6538
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.06 (1974)

Files in This Item:

File Description SizeFormat
CrisciRendMat06.pdf458.46 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.